Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Equipartition of energy in linearized $ 3$-D viscoelasticity

Authors: George Dassios and Filareti Zafiropoulos
Journal: Quart. Appl. Math. 48 (1990), 715-730
MSC: Primary 73F15; Secondary 35B40, 35C15, 73B30, 73D99
DOI: https://doi.org/10.1090/qam/1079915
MathSciNet review: MR1079915
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A regular and compactly supported initial disturbance propagates in a homogeneous isotropic and linearized viscoelastic medium. The elasticities of the medium exhibit a simple exponential decay in time. General expressions for the energies are obtained and the decay and equipartition of the kinetic and strain energies, for both the longitudinal as well as the transverse wave, are demonstrated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 35B40, 35C15, 73B30, 73D99

Retrieve articles in all journals with MSC: 73F15, 35B40, 35C15, 73B30, 73D99

Additional Information

DOI: https://doi.org/10.1090/qam/1079915
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society